MathSciNet Relay Station
MathSciNet bibliographic data
MR555270 (81e:54033) 54F45 (54F43 57N10 57N60)
Kozlowski, George; Walsh, John J. The cell-like mapping problem. Bull. Amer. Math. Soc. (N.S.) 2 (1980), no. 2, 315–316.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement